# SDR 2003F00127

- Difficulty date: November 5, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N935DS
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 AND L-1 DOOR SLIDE DOOR LIGHTS INOPERATIVE.  PROBLEM DETERMINED TO BE LOW VOLTAGE.  REMOVED AND REPLACED BOTH BATTERY PACKS IAW DC-9 MM 33-50-1.  OPERATIONAL CHECK GOOD.  (M)
